I can't believe I didn't research all of this before!! I have been gaining weight like crazy since I got the Mirena inserted (2003) and I have been severely depressed. I have been jumping from one anti-depressant to the next for the last few years and feeling crappy pretty much constantly. Just recently I finally began thinking that it might possibly be the Mirena. It is almost time to get it out, but I will be calling my ob/gyn tomorrow to discuss all of this. I was never told anything about these side-effects, but have just been made to feel as though I am crazy and to just deal with it. I am lethargic ALL of the time, I have lower back pain most of the time, I get migraines or severe headaches EVERY day!! I wake up to this all of the time, not to mention my sour moods (that's a VERY nice way of putting it).
By the way, do any of you ever have periods at all? I have had maybe one or two since the insertion--this was always applauded by my ob/gyn, but just doesn't feel right. I have asked her several times if it is OK to not have a cycle at all and she always tells me there is nothing wrong with it. How do you all feel about that?